# SDR 99ZZZM633

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782AT
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21972
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 893851
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FIRE WARNING ANNUNCIATOR CAME ON AT 230.  ACCOMPLISHED ENGINE FIRE SHUTDOWN PROCEDURE, FIRE HANDLE PULLED AND FIRED BOTH BOTTLES AND LIGHT REMAINED ON UNTIL AT APPROXIMATELY 3,000 FT.  AFTER EXTENSIVE TROUBLESHOOTING CONNECTOR D400 WAS FOUND WITH AN INTERMITTENT GROUND AT PIN K IN LOOP B WIRE 452-18.  REPLACED BAD CONNECTOR AND NEW LOOP WAS INSTALLED.  A/C TESTED AND FOUND OK FOR SERVICE.  (M)
